# SDR UALA2013040402241

- Difficulty date: March 31, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 65,047 hours, 23,706 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 325031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV EMERGENCY LIGHT INOP.  RELAMPED, OPS NORMAL.
